# SDR SIMA20190126004

- Difficulty date: January 26, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 37,158 hours, 31,991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLOOR PROXIMITY STRIP LIGHT WIRES ARE BROKEN OFF AT BASE. C/A-COMPLETE:REMOVED AND REPLACED NR 3 FLOOR PROXIMITY STRIP LIGHT IAW AMM 33-50-12.
